MathSciNet Relay Station
MathSciNet bibliographic data
MR1866041 (2002g:53106) 53C42 (53C21)
Borbély, Albert On the total curvature of convex hypersurfaces in hyperbolic spaces. Proc. Amer. Math. Soc. 130 (2002), no. 3, 849–854 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement